# SDR SIMA20150304003

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT OVERWING PANEL EXIT LIGHTS DO NOT COME ON.  R & R NR 4 BATTERY POWER SUPPLY, CHARGER & NR 4 BATTERY ASSEMBLY IAW AMM 33-50-04.  EMER LIGHTING OPERATIONAL CHECKED GOOD.
